# SDR AALA20120609019

- Difficulty date: June 9, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 77,023 hours, 36,073 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT CANT FRAME 1474, RIGHT SIDE, AFT OF ELEVATOR ACCESS DOOR.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-01-00.
